Need some advice

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Glass12
Regular Member


Date Joined Nov 2011
Total Posts : 44
   Posted 12/12/2013 8:03 PM (GMT -6)   
I had my fundo 3/2013 after a failed tif. I was pretty good after surgery but now I have problems with gas, stomach grumbling and diarrhea. I've posted about gas before but my main concern is the diarrhea and seems like I can't gain weight. I eat and the problems start. I don't understand why I seem to be getting worse. Not sure if anyone has gone down this road too . Any information would really be appreciated this problem is making my life a nightmare and I'm not sure which direction to go. Hopefully someone out there has some advice. Thanks in advance

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 5013
   Posted 12/12/2013 8:21 PM (GMT -6)   
Hi, Glass.

You shouldn't be having gas and diarrhea this long after the surgery. Have you been checked for C-diff?
There are plenty of other things that can cause those symptoms.

I'd call a GI doctor tomorrow and get an appointment.

Glass12
Regular Member


Date Joined Nov 2011
Total Posts : 44
   Posted 12/12/2013 8:34 PM (GMT -6)   
What is c-diff?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 23, 2018 1:14 AM (GMT -6)
There are a total of 2,984,480 posts in 327,252 threads.
View Active Threads


Who's Online
This forum has 162004 registered members. Please welcome our newest member, lookmiss111.
295 Guest(s), 5 Registered Member(s) are currently online.  Details
mhgdfsf, xaxa1517, Girlie, insomniaaa, Tall Allen